# SDR AALA20101208TUL08

- Difficulty date: December 8, 2010
- Submitted: December 14, 2010
- Operation: Air carrier
- Aircraft: N593AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53256
- Aircraft time: 61,365 hours, 26,448 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Switch
- Condition: Inoperative
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LIT - INFLIGHT CLT-DFW.  CREW REPORTED CABIN PRESSURIZATION ISSUES AND BOTH PACKS FAILED INFLIGHT.  EMERGENCY DECLARED FLIGHT DIVERTED LIT LANDED WITHOUT INCIDENT.  REPLACED 450 SWITCH.  SYSETM GROUND CHECK NORMAL OPERATION.
